# SDR AALA201910149017

- Difficulty date: September 25, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 58,297 hours, 26,017 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: HF3106
- Condition: Damaged
- Location: Lt Elevator
- Part time: 58,296 hours, 26,017 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER 26 INCHES OUTBOARD OF RIB 5 AND 9.7 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-005 AND EA 298954.
